# SDR 07FDEA03253

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,960 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: A57111092203
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN ALL LAYERS OF HOLE (APPEARED TO BE TOOL MARKS) INSIDE CENTER WING BOX, FRAME 47 LHS LOWER CORNER ANGLE FITTING.  REPAIR PERFORMED BY OVERSIZING HOLE AND INSTALLING FASTENER NSA5351-10 WITH   TRANSITION FIT IAW EA 6-5710-99144 AND RAS/043285/014/2006.
